EconPapers    
Economics at your fingertips  
 

A Limit Theorem for Systems of Social Interactions

Ulrich Horst and Jos´e A. Scheinkman

Levine's Bibliography from UCLA Department of Economics

Date: 2006-07-15
New Economics Papers: this item is included in nep-cdm, nep-net, nep-soc and nep-ure
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.princeton.edu/~joses/wp/LTSSI.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cla:levrem:321307000000000177

Access Statistics for this paper

More papers in Levine's Bibliography from UCLA Department of Economics
Bibliographic data for series maintained by David K. Levine ().

 
Page updated 2025-03-30
Handle: RePEc:cla:levrem:321307000000000177